Alert archive / Florida / Tornado Warnings in 2008
Tornado Warning 9, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this tornado warning at Jun 8, 2008, 5:10 PM EDT for Lee County, Florida. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2008, 5:10 PM EDT (21:10 UTC)
- Expired
- Jun 8, 2008, 5:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
County Lee County, FL
The radar
The Tampa radar (KTBW), 119 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 5:13 PM EDT | TORNADO | North Fort Myers, FL | LEE COUNTY EMERGENCY MANAGEMENT REPORTED MINOR DAMAGE TO 8 MOBILE HOMES IN NORTH FORT MYERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 110 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 1057 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KTBW 082111 TORTBW FLC071-082145- /O.NEW.KTBW.TO.W.0009.080608T2110Z-080608T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 510 PM EDT SUN JUN 8 2008 THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A * TORNADO WARNING FOR... NORTHERN LEE COUNTY IN FLORIDA. * UNTIL 545 PM EDT * AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO OVER NORTHERN LEE COUNTY...MOVING NORTHWEST AT 7 MPH. * THE TORNADO WILL BE NEAR... NORTH FORT MYERS. AT 510 PM EDT...LAW ENFORCEMENT OFFICIALS ALSO REPORTED A SIGHTING OF THE TORNADO FORMING OVER NORTH FORT MYERS. THIS IS A DANGEROUS STORM IT HAS A HISTORY OF PRODUCING DAMAGE. MOVE INTO THE INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING...AWAY FROM WINDOWS. COVER YOUR HEAD AND BODY WITH PILLOWS OR BLANKETS. PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323. && LAT...LON 2676 8205 2676 8185 2670 8177 2664 8195 TIME...MOT...LOC 2110Z 140DEG 6KT 2672 8191 $$ 17
2 follow-up statements
000 WWUS52 KTBW 082124 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 521 PM EDT SUN JUN 8 2008 FLC071-082145- /O.CON.KTBW.TO.W.0009.000000T0000Z-080608T2145Z/ LEE- 521 PM EDT SUN JUN 8 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR NORTHERN LEE COUNTY... AT 520 PM EDT...THE PUBLIC REPORTED A FUNNEL CLOUD AT HIGHWAY 41 AND DEL PRADO. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE STORM THAT PRODUCED THE TORNADO WAS NOW 8 MILES NORTHWEST OF FORT MYERS...MOVING NORTHWEST AT 10 MPH. THIS IS A DANGEROUS STORM... THE FUNNEL CLOUD COULD TOUCH BACK DOWN AS A TORNADO AT ANY TIME. PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR HIGHER...HAIL THE SIZE OF PENNIES OF LARGER...AND ANY WIND DAMAGE TO YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323. && LAT...LON 2676 8205 2676 8189 2670 8187 2668 8195 TIME...MOT...LOC 2121Z 132DEG 8KT 2674 8194 $$ 13
000 WWUS52 KTBW 082139 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 538 PM EDT SUN JUN 8 2008 FLC071-082148- /O.EXP.KTBW.TO.W.0009.000000T0000Z-080608T2145Z/ LEE- 538 PM EDT SUN JUN 8 2008 ...THE TORNADO WARNING FOR NORTHERN LEE COUNTY WILL EXPIRE AT 545 PM EDT... AT 538 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM CONTAINING THE TORNADO HAD WEAKENED...THUS THE WARNING WILL BE ALLOWED TO EXPIRE. DOPPLER RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM. && LAT...LON 2676 8205 2676 8189 2670 8187 2668 8195 TIME...MOT...LOC 2138Z 132DEG 8KT 2677 8197 $$ 17
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Jun 8, 1:18 PM EDT, 3 hours 52 minutes earlier.
Area forecast discussion, Jun 8, 1:18 PM EDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 118 PM EDT SUN JUN 8 2008 .SHORT TERM (TONIGHT-TUESDAY)...HIGH PRESSURE AT THE SURFACE AND ALOFT WILL DOMINATE THE FORECAST THROUGH MONDAY. A LARGE RIDGE OF HIGH PRESSURE ALOFT REMAINS OVER THE EASTERN THIRD OF THE COUNTRY THIS AFTERNOON AND IS EXPECTED TO SLOWLY SLIDE EASTWARD OVER THE ATLANTIC BY TUESDAY. AT THE SURFACE HIGH PRESSURE CENTERED OFF THE GEORGIA COAST WITH ITS AXIS STRETCHING WESTWARD JUST NORTH OF FLORIDA...WILL SAG SLOWLY SOUTHWARD BEGINNING MONDAY. A THIRD FEATURE...AND UPPER-LEVEL LOW PRESSURE CENTER OVER THE BAHAMAS...WILL TRACK WESTWARD AND AFFECT THE REGION BY TUESDAY. THIS LOW...ALONG WITH THE RIDGE OF HIGH PRESSURE...WILL CONTINUE THE SOUTHEASTERLY FLOW OVER FLORIDA. AS THE LOW APPROACHES MORE ABUNDANT MOISTURE IN THE VICINITY OF THE LOW WILL BEGIN TO MIGRATE OVERHEAD INCREASING THE THREAT FOR AFTERNOON AND EVENING CONVECTION. THEREFORE...THE COVERAGE OF SHOWER/THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE BOTH MONDAY AND TUESDAY AFTERNOON AND EVENING. IN ADDITION...THE AFTERNOON SEA BREEZE WILL MAKE PROGRESS INTO INTERIOR LOCATIONS TUESDAY WITH MORE CONVECTION EXPECTED INLAND THAN EXPERIENCED IN THE LAST COUPLE DAYS. WITH 500MB TEMPERATURES AROUND -9 CELSIUS DURING THESE CONVECTIVE PERIODS...AND LOW LEVEL WINDS VEERING FROM SOUTHEAST TO SOUTH/SOUTHWEST ALOFT...STRONG TO ISOLATED SEVERE STORMS MAY DEVELOP WITH THE POTENTIAL FOR HAIL AND GUSTY WINDS. TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL BOTH DURING THE DAY AND OVERNIGHT. SEA BREEZE ACTIVITY WILL KEEP TEMPERATURES A BIT COOLER ALONG COASTAL REGIONS DURING THE AFTERNOON. .LONG TERM TUESDAY NIGHT-SUNDAY)...STACKED HIGH PRESSURE WILL BE OFF EAST COAST AT THE START OF THE PERIOD. UPPER LOW CURRENTLY OVER THE CENTRAL BAHAMAS COULD STILL BE AROUND ON THE WESTERN PERIPHERY OF THIS HIGH WEDNESDAY AND THURSDAY. FOR FRIDAY AND SATURDAY RIDGING TRIES TO BUILD IN FROM THE WEST. THEN SUNDAY A LARGE UPPER LOW OFF THE NEW ENGLAND COAST COMBINES WITH ANOTHER TROUGH DIGGING IN FROM THE NORTHERN PLAINS TO NUDGE THIS RIDGE BACK WEST. GFS AND ECMWF TRY TO BRING A LOW/FRONT INTO THE SOUTHEAST U.S. AHEAD OF THE DIGGING TROUGH. THE PRESENCE OF THE UPPER LOW IN THE VICINITY SHOULD ENHANCE STORM DEVELOPMENT AT LEAST FOR WEDNESDAY AND POSSIBLY INTO THURSDAY AS WELL. FRIDAY MODELS INDICATE SLIGHTLY LESS MOISTURE BUT SHOULD STILL BE ENOUGH FOR SCATTERED COVERAGE OF AFTERNOON STORMS. SATURDAY AND SUNDAY THE FOCUS BEGINS TO SHIFT TO THE NORTHERN HALF OF THE STATE AHEAD OF THE FRONTAL BOUNDARY. THOUGH GIVEN CLIMATOLOGY FOR RAIN CHANCES BEING HIGHER OVER SOUTHWEST FLORIDA THIS TIME OF YEAR...WILL GO WITH SIMILAR NUMBERS ACROSS THE BOARD. TEMPERATURES AGAIN ARE NOT EXPECTED TO STRAY TOO FAR FROM CLIMATOLOGY. && .AVIATION...STORM ACTIVITY THIS AFTERNOON LOOKING MORE LIKELY AT TAF SITES...SO HAVE PUT IN TEMPO GROUPS FOR GUSTY WINDS AND MVFR CEILINGS AND VISIBILITIES FOR BEST ESTIMATE OF TIMING AT EACH SITE. STORMS COULD LAST INTO THE MID EVENING HOURS...THEN EXPECT VFR CONDITIONS THROUGH EARLY AFTERNOON MONDAY. && .MARINE...EASTERLY FLOW WILL CONTINUE WITH RIDGING TO THE NORTH. THE RIDGE WILL SHIFT SOUTHWARD BY LATE MONDAY INTO TUESDAY WITH SURFACE WINDS FROM A MORE SOUTH TO SOUTHWEST DIRECTION ANTICIPATED. THUNDERSTORMS...SOME POSSIBLY STRONG...WILL AFFECT MANY GULF AREAS EACH AFTERNOON AND EARLY EVENING. && .FIRE WEATHER...LOW LEVEL MOISTURE WILL BE ON THE INCREASE THIS WEEK WITH SCATTERED SHOWER AND THUNDERSTORM ACTIVITY. NO FIRE WEATHER CONCERNS ARE ANTICIPATED. && .PRELIMINARY POINT TEMPS/POPS... TPA 75 91 74 91 / 20 50 30 50 FMY 72 91 72 90 / 30 50 30 50 GIF 73 91 73 90 / 10 40 30 50 SRQ 72 90 72 89 / 20 50 30 50 BKV 70 92 70 92 / 20 40 30 50 SPG 77 89 77 89 / 20 50 30 50 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...CANTIN LONG TERM/AVIATION...SHARP
Hazardous weather outlook, Jun 8, 5:01 AM EDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 501 AM EDT SUN JUN 8 2008 FLZ039-042-043-048>052-055>057-060>062-065-082115- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 501 AM EDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... INCREASING MOISTURE AND UPPER LEVEL DISTURBANCES MOVING INTO THE REGION WILL COMBINE IN AN UNSTABLE ENVIRONMENT WITH DAYTIME HEATING AND SEABREEZE INTERACTIONS TO PRODUCE SCATTERED THUNDERSTORMS THIS AFTERNOON INTO THE EVENING. STORMS ARE EXPECT TO DEVELOP ON THE WEST COAST SEABREEZE THIS AFTERNOON THEN BECOME ENHANCED LATER IN THE AFTERNOON AND EVENING IN COASTAL AREAS AS THE EAST COAST SEABREEZE MOVES OVER THE FLORIDA PENINSULA ON MODERATE EASTERLY STEERING FLOW PUSHING THE ACTIVITY BACK TOWARDS THE WEST COAST AND INTO THE EASTERN GULF. SOME STORM MAY BE STRONG WITH THE MAIN THREATS BEING LOCALLY HEAVY RAINFALL...HAIL...FREQUENT DEADLY LIGHTNING AND STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MOISTURE AND AN UNSTABLE ATMOSPHERE IS EXPECTED TO REMAIN OVER THE AREA AS SUMMERTIME HEATING AND SEABREEZES PRODUCE SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. THE MAIN THREATS FROM THESE STORMS WILL CONTINUE TO BE LOCALLY HEAVY RAINFALL...SMALL HAIL...STRONG GUSTY WINDS AND FREQUENT DEADLY LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. RD
In the hours before
Special weather statement, Jun 8, 1:38 PM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 138 PM EDT SUN JUN 8 2008 FLZ060-062-081830- CHARLOTTE-SARASOTA- 138 PM EDT SUN JUN 8 2008 ...STRONG THUNDERSTORMS WILL AFFECT WESTERN CHARLOTTE COUNTY AND SOUTHERN SARASOTA COUNTY... A STRONG THUNDERSTORM...MOVING WEST AT 16 MPH...WILL AFFECT PUNTA GORDA...PORT CHARLOTTE...CHARLOTTE HARBOR AND ENGLEWOOD...UNTIL 230 PM EDT. GUSTY WINDS UP TO 40 MPH WILL OCCUR. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. THIS STORM MAY PRODUCE PEA SIZE HAIL AS WELL. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. CANTIN
Special weather statement, Jun 8, 3:24 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 324 PM EDT SUN JUN 8 2008 FLZ060-061-082015- DE SOTO-SARASOTA- 324 PM EDT SUN JUN 8 2008 ...STRONG THUNDERSTORMS WILL AFFECT SARASOTA AND DE SOTO COUNTIES... A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT RURAL EASTERN SARASOTA COUNTY AND RURAL SOUTHWESTERN DESOTO COUNTY...UNTIL 415 PM EDT. ANOTHER CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT NORTHERN SARASOTA COUNTY BETWEEN FRUITVILLE ROAD AND UNIVERSITY PARKWAY... UNTIL 415 PM EDT. WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE...AND MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. THESE STORMS WILL PRODUCE PEA SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AT TIMES. MOTORISTS SHOULD SLOW DOWN WHEN ENCOUNTERING RAIN...OR MAY WANT TO DELAY TRAVEL UNTIL THE RAIN STOPS. NP
Special weather statement, Jun 8, 3:36 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 336 PM EDT SUN JUN 8 2008 FLZ055-082015- MANATEE- 336 PM EDT SUN JUN 8 2008 ...STRONG THUNDERSTORMS WILL AFFECT MANATEE COUNTY... A CLUSTER OF STRONG THUNDERSTORMS...MOVING NORTHWEST AT 15 MPH...WILL AFFECT PORTIONS OF MANATEE COUNTY...INCLUDING SAMOSET... BRADENTON AND ELLENTON...UNTIL 415 PM EDT. WIND GUSTS OF 40 MPH ARE POSSIBLE...AND MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. THESE STORMS WILL PRODUCE PEA SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AT TIMES. MOTORISTS SHOULD SLOW DOWN WHEN ENCOUNTERING RAIN...OR MAY WANT TO DELAY TRAVEL UNTIL THE RAIN STOPS. NP
Special weather statement, Jun 8, 4:52 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 452 PM EDT SUN JUN 8 2008 FLZ050-051-055-082130- MANATEE-PINELLAS-HILLSBOROUGH- 452 PM EDT SUN JUN 8 2008 ...STRONG THUNDERSTORMS WILL AFFECT PINELLAS COUNTY THROUGH 530 PM... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...MOVING WEST AT 17 MPH...AND WILL AFFECT TOWN N COUNTRY...OLDSMAR...SAINT PETERSBURG AND SAFETY HARBOR...UNTIL 530 PM EDT. GUSTY WINDS OF 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. EXCESSIVE CLOUD TO GROUND LIGHTNING IS EXPECTED IF OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. IF INDOORS...REFRAIN FROM USING ELECTRICAL APPLIANCES. THIS STORM MAY PRODUCE PEA SIZE HAIL. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. EO
Special weather statement, Jun 8, 4:56 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 456 PM EDT SUN JUN 8 2008 FLZ039-042-048-082145- HERNANDO-CITRUS-LEVY- 456 PM EDT SUN JUN 8 2008 ...STRONG THUNDERSTORMS WILL AFFECT THE NATURE COAST THROUGH 545 PM... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNERSTORMS DEVELOPING RAPIDLY ALONG THE WEST COAST SEABREEZE BOUNDARY FROM 2 MILES SOUTHEAST OF BROOKSVILLE TO 3 MILES SOUTHWEST OF CHIEFLAND. MOVEMENT WAS WEST AT 15 MPH...AND WILL AFFECT HOMOSASSA SPRINGS...CRYSTAL RIVER...BROOKSVILLE AND CEDAR KEY...UNTIL 545 PM EDT. GUSTY WINDS OF 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. THESE STORMS MAY ALSO PRODUCE PEA SIZE HAIL. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. EO
Special weather statement, Jun 8, 5:04 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 504 PM EDT SUN JUN 8 2008 FLZ055-060>062-065-082145- DE SOTO-MANATEE-CHARLOTTE-LEE-SARASOTA- 504 PM EDT SUN JUN 8 2008 ...STRONG THUNDERSTORMS WILL AFFECT SOUTHWEST FLORIDA THROUGH 545 PM... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS DEVELOPING ALONG THE WEST COAST SEABREEZE NEAR PORT CHARLOTTE. MOVEMENT WAS NORTHWEST AT 15 MPH...AND WILL AFFECT CAPE CORAL...CLEVELAND...FORT OGDEN AND PUNTA GORDA...UNTIL 545 PM EDT. GUSTY WINDS UP TO 40 MPH WILL OCCUR. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. EO
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 4:24 PM EDT | Special Marine Warning | TBW | 66 min | |
| Jun 8, 4:56 PM EDT | Special Marine Warning | TBW | 64 min | |
| Jun 8, 5:11 PM EDT | Special Marine Warning | TBW | 64 min | |
| Jun 8, 5:27 PM EDT | Special Marine Warning | TBW | 63 min | |
| Jun 8, 5:59 PM EDT | Special Marine Warning | TBW | 46 min | |
| Jun 8, 5:59 PM EDT | Severe Thunderstorm Warning | TBW | Hernando | 31 min |
| Jun 8, 6:17 PM EDT | Special Marine Warning | TBW | 58 min | |
| Jun 8, 6:19 PM EDT | Severe Thunderstorm Warning | TBW | Levy | 26 min |
Nearby
Tornado Warnings in Florida, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.